| Model Number |
68-700 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare provider reported unknown side of deflation.Device remains implanted.
Event or Problem Description
Healthcare provider reported right side deflation.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, d6b, e1, e3, g2, h4, h6.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed an opening assessed as fold flaw opening.Additional observations: ¿ crease fold observed on the device.¿ wear abrasion observed on the device.¿ white particles observed inside the device.No further actions are required as the device was implanted.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Healthcare provider reported right side deflation.Device has been explanted.